# SDR AALA20130906006

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 103,500 hours, 16,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE DAMAGE TO AIRCRAFT SKIN FROM STATIONS 632 TO 654 & STRINGERS 35 LT & 36 RT.  CUT OUT AREA & INSTALLED DOUBLER & TRIPLER.
